Advertisement

Exact categories and distributive lattices (orthodox symmetrizations, 2)

  • 28 Accesses

  • 1 Citations

Sunto

Ad ogni categoria esatta viene associata una categoria esattadistributiva, cioè avente reticoli distributivi di sottoggetti (e di quozienti); in quest'ultima gli isomorfismi canonici tra subquozienti sono componibili.

References

    a) Preceding works

    1. [SC]

      Symétrisations de catégories - I:Généralités, Rend. Sem. Mat. Univ. Padova,54 (1975), pp. 271–310.

    2. [SQ]

      Symétrisations de catégories et factorisations quaternaires, Atti Accad. Naz. Lincei Mem. Cl. Sci. Fis. Mat. Natur.,14 (1977), sez. 1, pp. 133–207.

    3. [OC 1]

      Canonical preorder and congruence in orthodox semigroups and categories (Orthodox Categories, 1), Boll. Un. Mat. Ital.,13-B (1976), pp. 634–650.

    4. [OC 2]

      Regular and orthodox involution categories (Orthodox Categories, 2), Boll. Un. Mat. Ital.,14-A (1977), pp. 38–48.

    5. [OC 3]

      Induction in orthodox involution categories (Orthodox Categories, 3), Ann. Mat. Pura Appl.,116 (1978), pp. 87–99.

    6. [OC 4]

      Quasi-inverse involution semigroups and categories (Orthodox Categories, 4), Boll. Un. Mat. Ital.,14-B (1977), pp. 320–339.

    b) Other references

    1. [1]

      G. Birkhoff,Lattice theory, A.M.S. Colloquium Publications 25, A.M.S., New York, 1948.

    2. [2]

      H. B. Brinkmann -D. Puppe,Abelsche und exacte Kategorien, Korrespondenzen, Lecture Notes in Mathematics, 96, Springer, Berlin - Heidelberg - New York, 1969.

    3. [3]

      S. Mac Lane,Categories for the working mathematician, Springer, New York-Heidelberg-Berlin, 1971.

    4. [4]

      B. Mitchell,Theory of Categories, Academic Press, New York, 1965.

    Download references

    Author information

    Additional information

    Entrata in Redazione il 29 giugno 1977.

    Lavoro svolto nell'ambito dei gruppi di ricerca matematici del C.N.R.

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Grandis, M. Exact categories and distributive lattices (orthodox symmetrizations, 2). Annali di Matematica 118, 325–341 (1978) doi:10.1007/BF02415134

    Download citation

    Keywords

    • Distributive Lattice
    • Exact Category